

2024 NASPA Annual Conference Schedule at a Glance

FRIDAY, MARCH 8, 2024

4:00 p.m. 7:00

7:00 p.m.

Registration & Customer Service Open

SATURDAY, MARCH 9, 2024

5:00 p.m.	Registration & Customer Service Open
5:00 p.m.	NASPA Foundation Booth Open
5:00 p.m.	NASPA Booth and Bookstore Open
5:00 p.m.	NASPA Commons Open
5:00 p.m.	VPSA, Faculty, LGBTQIA2S+ Community, First-time Attendee, and Other Lounges Open
1:00 p.m.	NASPA Board of Directors Meeting
12:00 p.m.	Half-day Pre-Conference Workshops (Additional Registration Required)
4:00 p.m.	Full-day Pre-Conference Workshops (Additional Registration Required)
4:00 p.m.	Half-day Pre-Conference Workshops (Additional Registration Required)
4:30 p.m.	NASPA Foundation Board Meeting
7:00 p.m.	Community Colleges Institute Day 1 (Additional Registration Required)
7:00 p.m.	International Symposium Day 1 (Additional Registration Required,
9:00 p.m.	Leadership Reception and Dinner (by invitation)
	5:00 p.m. 5:00 p.m. 5:00 p.m. 5:00 p.m. 1:00 p.m. 12:00 p.m. 4:00 p.m. 4:00 p.m. 4:30 p.m. 7:00 p.m.

SUNDAY, MARCH 10, 2024

7:30 a.m.	6:30 p.m.	Registration & Customer Service Open
7:30 a.m.	6:30 p.m.	Volunteer Check-in
8:00 a.m.	4:00 p.m.	NASPA Commons Open
8:00 a.m.	6:30 p.m.	NASPA Booth and Bookstore Open
12:00 p.m.	5:00 p.m.	NASPA Foundation Booth Open
8:00 a.m.	5:00 p.m.	VPSA, Faculty, LGBTQIA2S+ Community, First-time Attendee, and Other Lounges Open
8:00 a.m.	5:00 p.m.	Setup Poster Sessions
8:00 a.m.	4:30 p.m.	Campus Tours (Additional Registration Required)
9:00 a.m.	10:00 a.m.	JASPA Mass
9:00 a.m.	12:00 p.m.	Community Service Project (Additional Registration Required)
9:00 a.m.	12:00 p.m.	Half-day Pre-Conference Workshops (Additional Registration
5.00 a.m.	12.00 p.m.	Required)
9:00 a.m.	4:00 p.m.	Full-day Pre-Conference Workshops (Additional Registration Required)
12:00 p.m.	4:00 p.m.	Doctoral Student Seminar
1:00 p.m.	4:00 p.m.	Half-day Pre-Conference Workshops (Additional Registration Required)
1:00 p.m.	3:00 p.m.	Regional Advisory Board Meetings
3:30 p.m.	4:30 p.m.	Graduate Preparation Program Fair ; NASPA Communities Fair
5:00 p.m.	6:30 p.m.	Opening Session and Opening Keynote Speaker/Session
6:30 p.m.	8:00 p.m.	Opening Reception
6:30 p.m.	8:00 p.m.	Exhibit Hall Open

MONDAY, MARCH 11, 2024

6:30 a.m.	7:30 a.m.	Wellness Classes (Yoga, Zumba, Boot Camp, etc.)
7:30 a.m.	5:00 p.m.	Conference Registration Open
7:30 a.m.	10:30 a.m.	NASPA President's Breakfast for Faculty and Faculty Institute
8:00 a.m.	5:00 p.m.	NASPA Commons Open
8:00 a.m.	5:00 p.m.	NASPA Booth and Bookstore Open
8:00 a.m.	5:00 p.m.	VPSA, Faculty, LGBTQIA2S+ Community, First-time Attendee,
		and Other Lounges Open

8:00 a.m.	5:00 p.m.	NASPA Foundation Booth Open
8:00 a.m.	9:00 a.m.	30-minute Session 1
8:30 a.m.	9:20 a.m.	Concurrent Sessions - Block #1
8:30 a.m.	9:30 a.m.	Featured Educational Sessions
8:30 a.m.	10:00 a.m.	Extended Learning Session
9:00 a.m.	4:00 p.m.	Exhibit Hall Open
9:30 a.m.	10:30 a.m.	Poster Sessions (in Exhibit Hall)
9:45 a.m.	10:45 a.m.	Featured Educational Sessions
9:40 a.m.	10:30 a.m.	Concurrent Sessions - Block #2
9:40 a.m.	10:10 a.m.	30-minute Session 2
10:30 a.m.	11:00 a.m.	Exhibit Hall Coffee Break (dedicated time)
11:00 a.m.	12:00 p.m.	Keynote Speaker
12:15 p.m.	1:15 p.m.	Past Presidents'/Board Chairs' Luncheon
12:00 p.m.	1:00 p.m.	Exhibit Hall Sponsored Coffee/Lemonade/Lunch Break (dedicated time)
1:00 p.m.	3:00 p.m.	Meetings
1:30 p.m.	2:20 p.m.	Scholarly Papers
1:30 p.m.	2:30 p.m.	Featured Educational Sessions
2:10 p.m.	3:30 p.m.	VPSA Roundtables
2:40 p.m.	3:10 p.m.	30-minute Session 3
2:40 p.m.	3:30 p.m.	Concurrent Sessions - Block #3/Scholarly Papers
2:40 p.m.	4:10 p.m.	Extended Learning Session
3:00 p.m.	4:00 p.m.	Featured Educational Sessions
3:30 p.m.	4:00 p.m.	Exhibit Hall Ice Cream Social
3:45 p.m.	5:00 p.m.	VPSA and Voting Delegate Reception (by invitation)
3:50 p.m.	4:20 p.m.	30-minute Session 4
3:50 p.m.	4:40 p.m.	Concurrent Sessions - Block #4/Scholarly Papers
5:00 p.m.	6:00 p.m.	NASPA President's Reception for International Attendees (by invitation)
5:30 p.m.	7:00 p.m.	NUFP Family and Friends Reception
5:30 p.m.	6:30 p.m.	Wellness Classes (Yoga, Zumba, Boot Camp, etc.)
5:30 p.m.	11:00 p.m.	Various Institutional Receptions
9:00 p.m.	11:00 p.m.	NASPA Regional Receptions

TUESDAY, MARCH 12, 2024

6:30 a.m.	7:30 a.m.	Wellness Classes (Yoga, Zumba, etc.)
7:30 a.m.	5:00 p.m.	Registration Open (2:00 - 5:00 p.m. just customer service; no reg)
8:00 a.m.	5:00 p.m.	NASPA Commons
8:00 a.m.	5:00 p.m.	NASPA Booth and Bookstore Open
8:00 a.m.	5:00 p.m.	VPSA, Faculty, LGBTQIA2S+ Community, First-time Attendee, and Other Lounges Open
8:00 a.m.	5:00 p.m.	NASPA Foundation Booth Open
9:00 a.m.	3:00 p.m.	Exhibit Hall Open
8:30 a.m.	9:00 a.m.	30-minute Session 5
8:30 a.m.	9:20 a.m.	Concurrent Sessions - Block #5
8:30 a.m.	10:00 a.m.	Extended Learning Session
9:00 a.m.	10:00 a.m.	Poster Sessions (in the Exhibit Hall)
9:00 a.m.	10:15 a.m.	SA Series: Leading Well in Uncertain Times
9:30 a.m.	10:00 a.m.	Exhibit Hall Coffee Break for all attendees
10:00 a.m.	10:30 a.m.	30-minute Session 6
10:00 a.m.	10:50 a.m.	Concurrent Sessions - Block #6 /Scholarly Papers
11:00 a.m.	12:00 p.m.	Keynote Speaker
12:00 p.m.	1:00 p.m.	Exhibit Hall (dedicated time)
1:00 p.m.	3:00 p.m.	Meetings
1:00 p.m.	2:15 p.m.	SA Series: Living Well in Community
1:30 p.m.	2:20 p.m.	Scholarly Papers
1:30 p.m.	3:00 p.m.	Extended Learning Session
2:30 p.m.	3:00 p.m.	Exhibit Hall Sponsored Popcorn & Beverage Break (dedicated time)
2:15 p.m.	3:30 p.m.	NASPA Annual Business Meeting
2:40 p.m.	3:30 p.m.	Concurrent Sessions - Block #7/Scholarly Papers
2:40 p.m.	3:10 p.m.	30-minute Session 7
3:50 p.m.	4:40 p.m.	Concurrent Sessions - Block #8
3:50 p.m.	4:20 p.m.	30-minute Session 8
4:30 p.m.	6:00 p.m.	NASPA & NASPA Foundation Awards Celebration

5:30 p.m.	6:30 p.m.	Wellness Classes (Yoga, Zumba, Boot Camp, etc.)
5:30 p.m.	11:00 p.m.	Various Institutional Receptions
7:00 p.m.	8:00 p.m.	NASPA Foundation Donor Reception
8:30 p.m.	10:00 p.m.	Tuesday Night Party

WEDNESDAY, MARCH 13, 2024

7:30 a.m.	10:00 a.m.	Customer Service/Registration Area
7:30 a.m.	10:00 a.m.	NASPA Commons
8:00 a.m.	10:00 a.m.	NASPA Booth and Bookstore Open
8:00 a.m.	8:30 a.m.	30-minute Session 9
8:00 a.m.	8:50 a.m.	Concurrent Sessions - Block #9
9:00 a.m.	9:30 a.m.	30-minute Session 10
9:00 a.m.	9:50 a.m.	Concurrent Sessions - Block #10
10:00 a.m.	11:30 a.m.	Closing Session and Closing Keynote Speaker